NONCONVEX MINIMIZATION THEOREMS AND FIXED POINT THEOREMS IN COMPLETE METRIC SPACES

Search this Article

Author(s)

    • KADA Osamu
    • Department of Information Sciences, Tokyo Institute of Technology

Journal

  • Math. Japonica

    Math. Japonica 44(2), 381-391, 1996-09-01

References:  10

Cited by:  5

Codes

  • NII Article ID (NAID)
    10009394203
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top